Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 190, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Aug 7, 2013, 9:18 AM EDT for Gilmer County, Georgia. It took effect at Aug 7, 2013, 2:28 PM EDT. It was in force for 5 min.
The area
The counties it named.
The facts
- Issued
- Aug 7, 2013, 9:18 AM EDT (13:18 UTC)
- In effect from
- Aug 7, 2013, 2:28 PM EDT
- Expired
- Aug 7, 2013, 2:33 PM EDT
- In force
- 5 min
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
County Gilmer County, GA
The radar
The Atlanta radar (KFFC), 148 km from the middle of the area, began a volume at 13:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coosawattee River near Ellijay (ELIG1). The gauge peaked at 5.24 ft at Aug 7, 2013, 8:00 AM EDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02380500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
638 WGUS42 KFFC 071318 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 918 AM EDT WED AUG 7 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... CARTECAY RIVER NEAR EAST ELLIJAY AFFECTING GILMER COUNTY COOSAWATTEE RIVER NEAR ELLIJAY AFFECTING GILMER COUNTY .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC123-080317- /O.NEW.KFFC.FL.W.0189.130807T1817Z-130808T0317Z/ /EECG1.1.ER.130807T1817Z.130807T2000Z.130807T2117Z.NO/ 918 AM EDT WED AUG 7 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE CARTECAY RIVER NEAR EAST ELLIJAY. * UNTIL THIS EVENING. * AT 845 AM WEDNESDAY THE STAGE WAS 3.3 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY NOON AND CONTINUE TO RISE TO NEAR 7.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 7 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS UPSTREAM AND DOWNSTREAM FROM THE GAGE OFF GEORGIA HIGHWAY 52. SOME FLOODING OF YARDS BEGINS BEHIND TOWNHOUSES AND HOMES ON RIVERSIDE DRIVE. $$ GAC123-080318- /O.NEW.KFFC.FL.W.0190.130807T1828Z-130808T0444Z/ /ELIG1.1.ER.130807T1828Z.130807T2000Z.130807T2244Z.UU/ 918 AM EDT WED AUG 7 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE COOSAWATTEE RIVER NEAR ELLIJAY. * UNTIL LATE TONIGHT. * AT 845 AM WEDNESDAY THE STAGE WAS 5.1 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 8.4 FEET BY LATE THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * AT 8 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS UPSTREAM AND DOWNSTREAM FROM THE GAGE OFF LEGION ROAD. SOME FLOODING WILL BEGIN IN LOW SPOTS ALONG THE WALKING TRAIL OF THE HAROLD HEFNER RIVER PARK AND IN THE PARKING LOT OF THE AMERICAN LEGION POST 82 ON LEGION ROAD. $$
1 follow-up statement
321 WGUS82 KFFC 071833 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 233 PM EDT WED AUG 7 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... CARTECAY RIVER NEAR EAST ELLIJAY AFFECTING GILMER COUNTY COOSAWATTEE RIVER NEAR ELLIJAY AFFECTING GILMER COUNTY FAUSETT CREEK NEAR TALKING ROCK AFFECTING GILMER COUNTY GAC123-071903- /O.CAN.KFFC.FL.W.0189.000000T0000Z-130808T0317Z/ /EECG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 233 PM EDT WED AUG 7 2013 THE FLOOD WARNING IS CANCELLED FOR THE CARTECAY RIVER NEAR EAST ELLIJAY. * THIS TAKES AFFECT IMMEDIATELY. * AT 200 PM WEDNESDAY THE STAGE WAS 4.5 FEET...AND NEARLY STEADY. * FLOOD STAGE IS 7 FEET. * THE RIVER WILL GRADUALLY FALL THIS AFTERNOON. $$ GAC123-071903- /O.CAN.KFFC.FL.W.0190.000000T0000Z-130808T0444Z/ /ELIG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 233 PM EDT WED AUG 7 2013 THE FLOOD WARNING IS CANCELLED FOR THE COOSAWATTEE RIVER NEAR ELLIJAY. * THIS TAKES AFFECT IMMEDIATELY. * AT 200 PM WEDNESDAY THE STAGE WAS 4.7 FEET...AND SLOWLY FALLING. * FLOOD STAGE IS 8 FEET. * THE RIVER WILL CONTINUE TO FALL. $$ GAC123-071903- /O.CAN.KFFC.FL.W.0188.000000T0000Z-130807T1833Z/ /FCTG1.1.ER.130807T1045Z.130807T1315Z.130807T1405Z.NO/ 233 PM EDT WED AUG 7 2013 THE FLOOD WARNING IS CANCELLED FOR THE FAUSETT CREEK NEAR TALKING ROCK. * THIS TAKES AFFECT IMMEDIATELY. * AT 200 PM WEDNESDAY THE STAGE WAS 5 FEET...AND FALLING. * FLOOD STAGE IS 10 FEET. * THE CREEK WILL CONTINUE TO FALL. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Aug 7, 7:38 AM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Aug 7, 7:38 AM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 738 AM EDT WED AUG 7 2013 .PREV DISCUSSION... /ISSUED 619 AM EDT WED AUG 7 2013/ SHORT TERM /TODAY THROUGH THURSDAY/... AS HAS BEEN THE CASE THE PAST SEVERAL DAYS...SHORT TERM SYNOPTIC GUIDANCE REMAINS IN FAIRLY GOOD AGREEMENT WITH OVERALL TRENDS. HOWEVER...AS WE GO THROUGH THE SHORT TERM...NAM SLOWLY BECOMES MORE OF AN OUTLIER IN HOW IT HANDLES THE UPPER LOW /DEEPER AND THUS MOVING MORE SLOWLY/ AND ATTENDANT COLD FRONT. HAVE OPTED FOR MORE OF A GFS/ECMWF COMPROMISE THROUGH THE SHORT TERM. OVERALL FOR THE SOUTHEAST...RIDGING WILL BUILD SLIGHTLY THROUGH THE SHORT TERM... WHILE UPPER LOW OVER SOUTHERN CANADA CONTINUES TO SPIN AND SPIT OUT INTERMITTENT IMPULSES. THE FIRST IS PUSHING THROUGH THE AREA TODAY. IMMEDIATE CONCERN FOR THIS MORNING IS HEAVY RAIN IN NORTHEAST GEORGIA. AT AFD TIME...3-HR RADAR ESTIMATES OF OVER 6 INCHES IN SOUTHEAST DAWSON COUNTY ALONG THE ETOWAH RIVER. SEVERAL COUNTIES UP THERE HAVE SEEN 2-4 INCHES BUT DAWSON IS THE WORST. 00Z KFFC SOUNDING HAD PW ALMOST AT 2 INCHES...AND PW VALUES PROGGED TO INCREASE SLIGHTLY THROUGH THE DAY. HEAVY RAIN IS DEFINITELY A CONCERN AS CONVECTIVE COVERAGE INCREASES THROUGH THE DAY. 00Z HIRES MODELS ARE ACTUALLY CAPTURING THE CONVECTION IN NE GEORGIA VERY WELL...SO IF THE TRENDS FROM THESE MODELS ARE TO BE BELIEVED...THE AREA IN NE GA WILL SAG SOUTHWEST WHILE CONVECTION DEVELOPS IN SITU OVER NORTHEAST ALABAMA/NORTHWEST GEORGIA AFTER SUNRISE AND MOVES SOUTHEAST...WHILE THE REMNANTS OF THE MCS OVER MISSOURI MOVE INTO NORTHWEST GEORGIA AFTER 18Z. THIS RESULTS IN POTENTIALLY MULTIPLE ROUNDS OF CONVECTION ESPECIALLY ACROSS NORTH GEORGIA BEFORE THE CONVECTION DISSIPATES LATE THIS EVENING. HAVE GONE LIKELY TO CATEGORICAL POPS IN SOME AREAS IN N GA FOR TODAY. EXCEPT FOR THE FACT THAT WE HAVE HAD SEVERAL DRY DAYS...WOULD BE TEMPTED TO ISSUE FLASH FLOOD WATCH. AS IT IS...CANNOT RULE OUT ISOLATED FLASH FLOODING THROUGH THE DAY /AS IS ALREADY OCCURRING/. OTHER CONCERN THIS AFTERNOON AS THE CONVECTION MOVES INTO NW GA WILL BE POTENTIAL FOR ISOLATED DOWNBURST /WET MICROBURSTS/. DO NOT EXPECT WIDESPREAD SEVERE BUT ISOLATED SEVERE CERTAINLY NOT OUT OF THE QUESTION. SHOULD SEE A LULL IN ACTIVITY TONIGHT BUT ANOTHER INCREASE IN CONVECTION ESPECIALLY ACROSS NORTH GEORGIA TOMORROW AS ANOTHER SHORTWAVE PUSHES THROUGH THE FLOW. INTRODUCED LIKELY POPS ACROSS NORTH GEORGIA THURSDAY. CONTINUED BIAS-CORRECTED BLEND FOR TEMPS...THOUGH SLIGHTLY INCREASING THICKNESSES WILL COMPETE WITH WIDESPREAD CLOUD COVER. TEMPS TODAY GOT JUST A TAD WARMER THAN FORECAST SO BUMPED UP THE BIAS-CORRECTED BLEND NUMBERS EVER SO SLIGHTLY. BUT ESPECIALLY TODAY TEMPS SHOULD BE BELOW SEASONAL NORMALS FOR HIGHS BY 3-5 DEGREES... BUT NEAR NORMAL FOR LOW. THURSDAY SHOULD BE A TAD WARMER BUT CONFIDENCE NOT PARTICULARLY HIGH AND WITH HIGH-IMPACT IMMEDIATE CONCERNS DID NOT DO SIGNIFICANT ANALYSIS FOR THURSDAY TEMPS. TDP LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... UPPER RIDGE WILL CONTINUE ANCHORED ACROSS THE SOUTHERN PLAINS WITH A SERIES OF UPPER SHORT WAVES MOVING ACROSS THE STATE. HAVE KEPT MAINLY CHANCE POPS DURING THE DAY AND CHANCE OR SLIGHT CHANCE OVERNIGHT. HOWEVER FOR SATURDAY LOOKS LIKE A FRONTAL BOUNDARY WILL DRIFT INTO NORTH GEORGIA AND STALL FOR A DAY OR TWO. SO HAVE INCLUDED LIKELY POPS FOR NORTH GEORGIA ON SATURDAY. UPPER FLOW TRANSITIONS TO A TROUGH OVER THE EASTERN STATES BY THE FIRST OF THE WEEK. SOME DRYING IS INDICATED FOR NORTH GEORGIA MONDAY AND TUESDAY...BUT NOT ENOUGH TO REMOVE POPS ALTOGETHER. TEMPERATURES LOOK SEASONAL WITH MID TO UPPER 80S NORTH TO LOW AND MID 90S SOUTH. 41 && .AVIATION... 12Z UPDATE... WIDESPREAD IFR CIGS ACROSS THE AREA THIS MORNING EXCEPT CSG WHERE VFR PREVAILS. CIGS SHOULD LIFT THROUGH THE MORNING AS SHRA AND TSRA MOVES IN. BEST TIMING FOR TEMPO TSRA IS 18-22Z BUT COULD EASILY MOVE IN EARLIER AND STAY LATER. CIGS VFR THIS AFTERNOON AND EVENING BUT EXPECT MVFR AND POTENTIALLY IFR AGAIN THURSDAY MORNING. SE WINDS THROUGH THE PERIOD. SHRA AND POSSIBLY TSRA MOVING BACK IN THURSDAY BUT ONLY INTRODUCED VCSH FOR NOW. //ATL CONFIDENCE...12Z UPDATE... MEDIUM HIGH ON CIGS. HIGH ON OCCURRENCE OF CONVECTION...MEDIUM ON TIMING AND DURATION. HIGH ON WINDS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 84 69 89 71 / 70 30 50 30 ATLANTA 85 71 88 72 / 80 50 50 30 BLAIRSVILLE 80 68 84 68 / 80 50 60 30 CARTERSVILLE 87 70 89 71 / 80 50 60 30 COLUMBUS 90 73 92 74 / 70 30 40 20 GAINESVILLE 83 70 86 71 / 80 50 50 30 MACON 88 70 91 73 / 50 20 40 20 ROME 86 71 88 71 / 80 50 70 30 PEACHTREE CITY 86 70 88 71 / 80 40 50 30 VIDALIA 90 73 91 73 / 20 10 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: BANKS...BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE... DAWSON...FANNIN...FLOYD...FORSYTH...GILMER...GORDON...HALL... LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE... WHITFIELD. &&
Hazardous weather outlook, Aug 7, 6:31 AM EDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 631 AM EDT WED AUG 7 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 631 AM EDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY MORNING FOR NORTH GEORGIA. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES SOUTH ACROSS THE REGION. THE PRIMARY WEATHER HAZARD WILL BE HEAVY RAINFALL WITH POSSIBLE LOCAL FLASH FLOODING. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR ARE POSSIBLE WITHIN THE WATCH AREA. OTHER HAZARDS INCLUDE GUSTY WINDS AND FREQUENT LIGHTNING. ISOLATED STORMS COULD BECOME SEVERE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS OF 60 MPH OR GREATER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE WEEK. THUNDERSTORMS WILL CONTINUE TO HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...WHICH COULD CAUSE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Aug 7, 7:39 AM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 AM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 AM FLASH FLOOD 2 NNE HOLLIS LATHEM RES 34.40N 84.25W
08/07/2013 DAWSON GA 911 CALL CENTER
HOLCOMB ROAD CLOSED. YELLOW CREEK IS FLOWING OVER THE
BRIDGE ON HOLCOMB ROAD.
&&
DDARBELocal storm report, Aug 7, 8:27 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 AM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 NE WASHINGTON 33.75N 82.73W
08/07/2013 M1.95 INCH WILKES GA COCORAHS
THIS IS A 24 HOUR TOTAL.
&&
GWETZELLocal storm report, Aug 7, 8:55 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
855 AM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM FLASH FLOOD 5 SSW ELLIJAY 34.63N 84.52W
08/07/2013 GILMER GA LAW ENFORCEMENT
LEECHES ROAD OFF MT PISGAH ROAD IS IMPASSABLE DUE TO
FLOODING.
0802 AM FLASH FLOOD 5 SW ELLIJAY 34.64N 84.54W
08/07/2013 GILMER GA BROADCAST MEDIA
HOLDEN ROAD IS REPORTED IMPASSABLE VIA LOCAL MEDIA.
&&
GWETZELLocal storm report, Aug 7, 8:57 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
857 AM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM FLASH FLOOD 1 W CHESTATEE 34.29N 84.02W
08/07/2013 FORSYTH GA EMERGENCY MNGR
GRINDLE ROAD CLOSED DUE TO FLOODING JUST NORTH OF HIGHWAY
306.
&&
DDARBELocal storm report, Aug 7, 8:59 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
859 AM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 AM FLASH FLOOD 1 W CHESTATEE 34.29N 84.02W
08/07/2013 FORSYTH GA LAW ENFORCEMENT
GRINDLE ROAD IS REPORTED CLOSED DUE TO WATER OVER THE
ROAD.
&&
GWETZELLocal storm report, Aug 7, 9:10 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
910 AM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN JASPER 34.47N 84.43W
08/07/2013 M5.19 INCH PICKENS GA COCORAHS
THIS IS A 24 HOUR TOTAL 0.6 MILES ENE OF JASPER.
0900 AM HEAVY RAIN 6 NE NELSON 34.44N 84.30W
08/07/2013 M3.42 INCH PICKENS GA COCORAHS
THIS IS A 24 HOUR TOTAL.
&&
GWETZELThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:08 PM EDT | Special Weather Statement | FFC | Gordon | 52 min |
| Aug 7, 2:38 AM EDT | Flash Flood Warning | FFC | Dawson, Lumpkin | 6 hr |
| Aug 7, 3:34 AM EDT | Flash Flood Warning | FFC | Cherokee, Dawson, Pickens | 6 hr |
| Aug 7, 5:24 AM EDT | Flash Flood Warning | FFC | Dawson, Gilmer, Pickens | 6 hr |
| Aug 7, 5:30 AM EDT | River Flood Warning | FFC | Dawson, Forsyth | 15 hr |
| Aug 7, 6:06 AM EDT | Flash Flood Watch | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 50 more | 48 hr |
| Aug 7, 6:53 AM EDT | River Flood Warning | FFC | Gilmer | 8 hr |
| Aug 7, 7:01 AM EDT | Flash Flood Warning | FFC | Gordon | 6 hr |
| Aug 7, 8:49 AM EDT | Flash Flood Warning | FFC | Cherokee, Dawson, Forsyth | 6 hr |
| Aug 7, 9:18 AM EDT | River Flood Warning | FFC | Gilmer | 5 hr |
| Aug 7, 11:05 AM EDT | Special Weather Statement | FFC | Coweta | 55 min |
| Aug 7, 11:14 AM EDT | Flash Flood Warning | FFC | Gilmer, Pickens | 6 hr |
| Aug 7, 11:17 AM EDT | Flash Flood Warning | FFC | Coweta | 6 hr |
| Aug 7, 11:36 AM EDT | Special Weather Statement | FFC | Forsyth | 54 min |
| Aug 7, 11:58 AM EDT | River Flood Warning | FFC | Forsyth | 17 hr |
| Aug 7, 12:13 PM EDT | River Flood Warning | FFC | Cherokee | 28 hr |
| Aug 7, 12:33 PM EDT | Special Weather Statement | FFC | Gwinnett | 57 min |
| Aug 7, 12:57 PM EDT | Special Weather Statement | FFC | Barrow, Jackson, Madison | 78 min |
| Aug 7, 1:26 PM EDT | Special Weather Statement | FFC | Walker | 64 min |
| Aug 7, 1:31 PM EDT | Special Weather Statement | FFC | Banks, Hall | 59 min |
| Aug 7, 2:09 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Madison, Morgan, Oconee, Oglethorpe and 1 more | 66 min |
| Aug 7, 2:40 PM EDT | Areal Flood Warning | FFC | Cherokee | 6 hr |
| Aug 7, 2:54 PM EDT | Special Weather Statement | FFC | Bartow | 66 min |
| Aug 7, 3:03 PM EDT | River Flood Warning | FFC | Cherokee | 25 hr |
| Aug 7, 3:03 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 43 hr |
| Aug 7, 3:16 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 59 min |
| Aug 7, 3:25 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 65 min |
| Aug 7, 3:40 PM EDT | Special Weather Statement | FFC | Gordon | 65 min |
| Aug 7, 3:53 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 67 min |
| Aug 7, 4:18 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren | 57 min |
| Aug 7, 4:44 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones | 61 min |
| Aug 7, 4:57 PM EDT | Areal Flood Warning | FFC | Banks | 12 hr |
| Aug 7, 5:00 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon, Pickens | 45 min |
| Aug 7, 5:04 PM EDT | Special Weather Statement | FFC | Chattooga | 56 min |
| Aug 7, 5:08 PM EDT | Areal Flood Warning | FFC | Gilmer, Pickens | 12 hr |
| Aug 7, 5:28 PM EDT | Special Weather Statement | FFC | Paulding, Polk | 47 min |
| Aug 7, 6:11 PM EDT | Special Weather Statement | FFC | Haralson | 64 min |
| Aug 7, 6:19 PM EDT | Special Weather Statement | FFC | Floyd | 56 min |
| Aug 7, 6:46 PM EDT | Special Weather Statement | FFC | Butts | 59 min |
| Aug 7, 7:31 PM EDT | Special Weather Statement | FFC | Carroll | 59 min |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.